- -

Continuous representability of interval orders

RiuNet: Institutional repository of the Polithecnic University of Valencia

Share/Send to

Cited by


Continuous representability of interval orders

Show full item record

Candeal, JC.; Induráin, E.; Zudaire, M. (2004). Continuous representability of interval orders. Applied General Topology. 5(2):213-230. doi:10.4995/agt.2004.1971.

Por favor, use este identificador para citar o enlazar este ítem: http://hdl.handle.net/10251/82560

Files in this item

Item Metadata

Title: Continuous representability of interval orders
Author: Candeal, Juan C. Induráin, Esteban Zudaire, M.
Issued date:
[EN] In the framework of the analysis of orderings whose associated indifference relation is not necessarily transitive, we study the structure of an interval order, and its representability through a pair of continuous ...[+]
Subjects: Orderings on a set; , Interval orders , Numerical representations of orderings , Continuous representations of orderings
Copyrigths: Reconocimiento - No comercial - Sin obra derivada (by-nc-nd)
Applied General Topology. (issn: 1576-9402 ) (eissn: 1989-4147 )
DOI: 10.4995/agt.2004.1971
Universitat Politècnica de València
Publisher version: https://doi.org/10.4995/agt.2004.1971
Project ID:
This work has been partially supported by the research project PB98-551 “Estructuras ordenadas y aplicaciones”. Ministerio de Educación y Cultura. España. (Dec. 1999).
Type: Artículo



This item appears in the following Collection(s)

Show full item record